Hardily ranked bigroupoids
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 449-455
Printed July 1, 2013
Sun Shin Ahn, Jung Mi Ko, and Keum Sook So
Dongguk University, Gangneung-Wonju National University, Hallym University
Abstract : The notion of hardily ranked bigroupoids is introduced and related properties are investigated. By considering congruence relations on a hardily ranked bigroupoid, the quotient structure of hardily ranked bigroupoids is discussed.
Keywords : ranked bigroupoid, ranked $S$-system, ranked $I$-system, (medial) rarely ranked bigroupoid
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd